# SDR N6WA2015071201

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 16,483 hours, 10,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING IN FLIGHT.  TROUBLE SHOT & FOUND AIR LEAK ON OTBD SIDE OF ACM.  NO LEAKS OR DEFECTS FOUND WITH OTHER DUCTING & PNEUMATIC SYSTEMS.  DEFERRED RT PACK IAW MEL 21-50-01A.
